Hello and welcome!
I am sorry to hear of the rough start up time that your bf is going through currently. However, I am so glad you've posted...and I hope he knows how lucky he is to have a supportive and caring woman as his new gf!
The effects of starting an A/D can be really challenging! He may feel not only psychologically (increased anxiety) unwell...
...but also physically icky, as an A/D can initially have a whole host of side effects which affect the body.
The good news is that it is all temporary...and he will likely end up with an Rx that performs well for him.
However, that means during this time (next few weeks) that you may have to continue to be patient and understanding...and to not take this personally in any way...he just needs time to adjust and feel better...and he will.
You are both welcome to post with us anytime...and please check out our Resources (and point them out to him too!) filled with great self help suggestions.
Best to you both!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT